# SDR DHL2002807505

- Difficulty date: March 22, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.; N/R 2048 RT. WING L/E UPPER INNER SECTION -   RIB CRACKED .250 @ STA. XFS 741.250CORR: PERFORMED STOP DRILL I/A/W 57-2-0 - FABRICATED DOUBLER (2024T3 AL .063) I/A/W 57-2-0 FIG 2  - CLEANED , TREATED AND PRIMED I/A/W 51-1-8B - INSTALLED NEW DOUBLER I/A/W SRM 57-2-0 FIG. 2
